Alert archive / Florida / Wind Chill Advisories in 2016

Wind Chill Advisory 1, NWS Melbourne, FL

January 23, 20166 counties in Florida

NWS Melbourne, FL issued this wind chill advisory at Jan 23, 2016, 3:52 PM EST for 6 counties in Florida. It took effect at Jan 23, 2016, 6:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2016, 3:52 PM EST (20:52 UTC)
In effect from
Jan 23, 2016, 6:00 PM EST
Expired
Jan 24, 2016, 9:00 AM EST
In force
15 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2016-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2016-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

649 
WWUS42 KMLB 232052
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
352 PM EST SAT JAN 23 2016


FLZ041-044>047-053-054-058-059-064-141-144-147-241400-
/O.NEW.KMLB.WC.Y.0001.160123T2300Z-160124T1400Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS...
MOUNT DORA...LEESBURG...TAVARES...APOPKA...MAITLAND...ORLANDO...
WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY...
OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY...
ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...
VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE...
PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH...
PORT SALERNO...STUART...DAYTONA BEACH...NEW SMYRNA BEACH...
ORMOND BEACH...CLERMONT...MASCOTTE...GROVELAND...COCOA...
TITUSVILLE
352 PM EST SAT JAN 23 2016

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EST
SUNDAY. 

TEMPERATURES WILL FALL INTO THE LOW TO MID 30S OVER MUCH OF THE 
AREA TONIGHT. THIS WILL COMBINE WITH ELEVATED NORTHWEST WINDS...
INITIALLY BREEZY EARLY THIS EVENING AND THEN DECREASING TO 10 TO
15 MPH AFTER MIDNIGHT...TO PRODUCE WIND CHILL VALUES AS LOW AS
THE 20S TO LOW 30S INTO EARLY SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

WEITLICH
1 follow-up statement
022 
WWUS42 KMLB 241405
WSWMLB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
905 AM EST SUN JAN 24 2016


FLZ041-044>047-053-054-058-059-064-141-144-147-241515-
/O.EXP.KMLB.WC.Y.0001.000000T0000Z-160124T1400Z/
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
SOUTHERN BREVARD COUNTY-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
INCLUDING THE CITIES OF...DEBARY...DELAND...DELTONA...EUSTIS...
MOUNT DORA...LEESBURG...TAVARES...APOPKA...MAITLAND...ORLANDO...
WINTER PARK...UNION PARK...ALTAMONTE SPRINGS...CASSELBERRY...
OVIEDO...SANFORD...WINTER SPRINGS....MELBOURNE...PALM BAY...
ROCKLEDGE...CELEBRATION...KISSIMMEE...SAINT CLOUD...SEBASTIAN...
VERO BEACH...BASINGER...FORT DRUM...OKEECHOBEE...
PORT SAINT LUCIE...FORT PIERCE...HOBE SOUND...JENSEN BEACH...
PORT SALERNO...STUART...DAYTONA BEACH...NEW SMYRNA BEACH...
ORMOND BEACH...CLERMONT...MASCOTTE...GROVELAND...COCOA...
TITUSVILLE
905 AM EST SUN JAN 24 2016

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILL VALUES IN THE UPPER 20S TO LOW 30S MAY PERSIST OVER
PORTIONS OF EAST CENTRAL FLORIDA INTO MID MORNING. HOWEVER AS
TEMPERATURES CONTINUE TO INCREASE INTO THE LATE MORNING AND
AFTERNOON WIND CHILL VALUES WILL RISE ABOVE THE ADVISORY
THRESHOLD OF 35 ACROSS THE AREA. THEREFORE THE WIND CHILL
ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

WEITLICH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 3:51 PM EST, 1 minute earlier.

Area forecast discussion, Jan 23, 3:51 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
351 PM EST SAT JAN 23 2016

.DISCUSSION...

...HAZARDOUS MARINE CONDITIONS CONTINUE INTO SUNDAY...
...COLD TONIGHT WITH FREEZE WARNING ALONG/NORTHWEST OF I-4 AND
LOW WIND CHILL VALUES EXPECTED OVER THE ENTIRE REGION...

CURRENTLY/TONIGHT...W/NW HAVE REACHED UP TO 25 TO 30 MPH THIS
AFTERNOON WITH SEVERAL SITES REPORTING OCCASIONAL GUSTS TO 40 TO 45
MPH. THESE WINDY CONDITIONS WILL END BY SUNSET...BUT BREEZY NW WINDS
UP TO 15 TO 20 MPH MAY CONTINUE INTO THE EVENING. WINDS SPEEDS WILL
THEN DIMINISH FURTHER TO 10-15 MPH OVERNIGHT. DRIER AIR HAS FINALLY
ERODED MUCH OF THE LOWER CLOUD COVER...BUT A FEW CLOUDS MAY PERSIST
INTO THE EVENING BEFORE SKIES CLEAR COMPLETELY LATE TONIGHT.

STRONG COLD AIR ADVECTION IN ELEVATED NORTHWEST FLOW OVERNIGHT AND
CLEAR SKIES WILL COMBINE TO DROP TEMPERATURES INTO THE LOW TO MID
30S OVER MUCH OF THE AREA. HAVE EXPANDED THE FREEZE WARNING OVER
LAKE AND VOLUSIA COUNTIES INTO SEMINOLE AND ORANGE COUNTIES FOR
TONIGHT. ORLANDO METRO AREA MAY REMAIN JUST ABOVE FREEZING BUT AREAS
OUTSIDE OF THE CITY WILL LIKELY REACH FREEZING FOR AT LEAST A COUPLE
HOURS IF NOT LONGER TOWARD DAYBREAK. MAV/MET MIN TEMP GUIDANCE
CONTINUED TO LOOK TOO LOW FOR TONIGHT AS WINDS REMAIN ELEVATED.
WENT CLOSER TO ECMWF MOS NUMBERS WHICH LOOKED MORE REASONABLE.
HAVE ALSO ISSUED A WIND CHILL ADVISORY FOR THE ENTIRE AREA AS
COLDER THAN NORMAL TEMPS COMBINED WITH NORTHWEST WINDS AROUND 10
MPH OR HIGHER WILL PRODUCE WIND CHILL VALUES IN THE 20S TO LOW 30S
TONIGHT.

SUNDAY...DEEP NORTHWEST FLOW...SURFACE TO 500MB...CONTINUES A DRY
COLD AIR ADVECTION PATTERN FOR ANOTHER DAY. SURFACE WINDS WILL BE
LIGHTER AROUND 5 TO 10 MPH WITH SUNNY SKIES EXPECTED. AFTER A CHILLY
START TO THE MORNING...HIGHS WILL ONLY REACH THE INTO THE 50S.

SUN NIGHT-TUE NIGHT...SOUTHERN LOBE OF ERN CONUS HIGH SETTLES OVER
NORTH FL IN THE EVENING BEFORE DRIFTING JUST OFFSHORE TOWARD SUNRISE.
SETUP LOOKS QUITE FAVORABLE FOR WIDESPREAD FROST GIVEN LIGHT WINDS
AND TEMPS IN THE M-U30S OVER MOST OF THE CWA. AS USUAL...WILD CARD IN
ALL THIS WILL BE POTENTIAL FOR ST JET CI TO HOLD TEMPS UP BY A FEW
DEGREES...SIMILAR TO WHAT OCCURRED EARLY IN THE WEEK. NEVERTHELESS
HAVE ADDED PATCHY/AREAS FROST FOR MUCH OF THE CWA...EXCLUDING MARTIN
COUNTY. GRADUAL WARMUP FOR MON-TUE IN RETURN SERLY FLOW ON BACK SIDE
OF HIGH PRES SLIDING EASTWARD OVER THE ATLC. NOT TERRIBLY KEEN ON THE
POPS SHOWN FOR TUE AS MOISTURE/ASCENT LOOK MINIMAL. BASICALLY KEPT
IN THE LOW NUMBERS ADVERTISED BY MOS TO MATCH UP WITH SURROUNDING
OFFICES.

WED-SAT...SEWD MOVING POS TILT TROUGH AXIS ACROSS THE SRN PLAINS WED
AMPLIFIES AS IT TURNS EWD AND MOVES RAPIDLY ACROSS THE NRN GOM/GULF
COAST THROUGH THU EVENING...THEN OFFSHORE THE SERN SEABOARD FRI NIGHT
/DAYBREAK SAT. GFS REMAINS SLIGHTLY FASTER WITH THE PARENT H50 TROUGH
AND MORE SUPPRESSED/FARTHER SOUTH (FAR SRN PENINSULA) WITH THE SFC
LOW PRES RESPONSE...WHILE THE ECM GOES TWD NEUTRAL TILT AND A
STRONGER/MORE NRLY SFC LOW TRACK (APALACHEE BAY/PANHANDLE)...WHICH
WOULD FAVOR BETTER CHANCE FOR STRONG STORMS AS WELL. OVERALL MODEL
GUIDANCE HAS SPED UP THE SYSTEM. TOO EARLY TO LEAN ON ONE MODEL OR
THE OTHER...AS EACH HAS DONE BETTER THAN THE OTHER WITH SYSTEMS AT
ONE TIME OR ANOTHER. HAVE ADDED TS TO THE FORECASTS FOR WED-WED
NIGHT...BUT MAY NEED TO SHIFT THIS TOWARD WED NIGHT-THU GIVEN THE
DISAGREEMENT IN THE MODEL GUIDANCE. TURNING COOLER ONCE AGAIN FROM
THU NIGHT INTO NEXT WEEKEND BEHIND THE LOW AS IT ACCELERATED AWAY
FROM FL.

&&

.AVIATION...VFR. GUSTY W/NW WINDS UP TO 20 TO 30 MPH THROUGH SUNSET
WILL GRADUALLY DIMINISH INTO LATE TONIGHT TO AROUND 10 TO 15 MPH.

&&

.MARINE...

TONIGHT-SUNDAY...STRONG NW WINDS WITH FREQUENT GUSTS TO GALE FORCE
OFFSHORE WILL CONTINUE TONIGHT WITH SMALL CRAFT ADVISORY PERSISTING
NEARSHORE AND GALE WARNING OFFSHORE. A GRADUAL EASING OF THE
PRESSURE GRADIENT WILL OCCUR TONIGHT BUT HAZARDOUS BOATING
CONDITIONS PAST SUNRISE SUNDAY CAN BE EXPECTED...ESPECIALLY IN THE
OFFSHORE WATERS...AND IT WILL QUITE CHILLY.

SUN NIGHT....SEAS CONTINUE TO SUBSIDE SUN NIGHT/MON MORNING AS
SURFACE HIGH OVER NORTH FL DRIFTS SLOWLY EAST INTO THE ATLC. SLIGHT
FRESHENING OF SE-SRLY FLOW FROM MON NIGHT-TUE NIGHT WILL KEEP SEAS
IN THE 3-5FT RANGE. WINDS TURN OFFSHORE WED-WED NIGHT BEFORE POST-
FRONTAL WIND SURGE CAUSES SEAS TO BUILD ONCE AGAIN.

&&

.FIRE WEATHER...WINDY TO BREEZY CONDITIONS WILL PERSIST THROUGH
EARLY THIS EVENING. DRY AND COLDER THAN NORMAL CONDITIONS PERSIST
TONIGHT INTO TOMORROW WITH RH VALUES SUNDAY AFTERNOON FALLING INTO
THE LOW 30S OVER THE INTERIOR. HOWEVER WINDS WILL BE LIGHTER OUT OF
THE NORTHWEST AROUND 5 TO 10 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  30  54  35  66 /   0   0   0   0
MCO  33  57  38  68 /   0   0   0   0
MLB  33  57  38  68 /   0   0   0   0
VRB  34  59  40  69 /   0   0   0  10
LEE  33  56  38  67 /   0   0   0   0
SFB  31  57  38  68 /   0   0   0   0
ORL  33  57  40  68 /   0   0   0   0
FPR  35  59  40  69 /   0   0   0  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL VOLUSIA
     COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-NORTHERN
     BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN LAKE
     COUNTY-ST. LUCIE.

     WIND CHILL ADVISORY UNTIL 9 AM EST SUNDAY FOR COASTAL VOLUSIA
     COUNTY-INDIAN RIVER-INLAND VOLUSIA COUNTY-MARTIN-NORTHERN
     BREVARD COUNTY-NORTHERN LAKE COUNTY-OKEECHOBEE-ORANGE-
     OSCEOLA-SEMINOLE-SOUTHERN BREVARD COUNTY-SOUTHERN LAKE
     COUNTY-ST. LUCIE.

     FREEZE WARNING FROM 3 AM TO 8 AM EST SUNDAY FOR COASTAL VOLUSIA
     COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-
     SEMINOLE-SOUTHERN LAKE COUNTY.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST SUNDAY FOR FLAGLER BEACH TO
     VOLUSIA-BREVARD COUNTY LINE 0-20 NM-SEBASTIAN INLET TO
     JUPITER INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO
     SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY FROM 4 AM TO 10 AM EST SUNDAY FOR FLAGLER
     BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN
     INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20-60 NM.

     GALE WARNING UNTIL 4 AM EST SUNDAY FOR FLAGLER BEACH TO VOLUSIA-
     BREVARD COUNTY LINE 20-60 NM-SEBASTIAN INLET TO JUPITER
     INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN
     INLET 20-60 NM.

&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....CRISTALDI
Hazardous weather outlook, Jan 23, 5:06 AM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
506 AM EST SAT JAN 23 2016

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-232300-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
506 AM EST SAT JAN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.HIGH WIND IMPACT...
WEST TO NORTHWEST WINDS 25 TO 30 MPH...AND GUSTY TO 35 OR 40
MPH...WILL OCCUR TODAY. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. ALSO...BOATING ON INLAND WATERS WILL BE VERY HAZARDOUS. A
WIND ADVISORY IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA UNTIL
EARLY EVENING.

.EXCESSIVE COLD IMPACT...
LOW TEMPERATURES TONIGHT ALONG AND NORTHWEST OF INTERSTATE 4 WILL
GET DOWN TO NEAR FREEZING...WITH SOME UPPER 20S OCCURRING IN
NORMALLY COLDER LOCATIONS. A FREEZE WARNING IS IN EFFECT THERE
WITH UP TO 5 HOURS OF TEMPERATURES AT OR BELOW 32 DEGREES. THOUGH
WINDS WILL DIMINISH TO 10 TO 15 MPH TONIGHT...WIND CHILL READINGS
IN THE LOWER 20S TO LOWER 30S CAN BE EXPECTED ACROSS ALL OF EAST
CENTRAL FLORIDA EARLY SUNDAY MORNING. MAKE SURE TO DRESS
APPROPRIATELY. BRING PETS AND ANY COLD SENSITIVE PLANTS INDOORS
TONIGHT.

.WIND AND SEA IMPACT...
STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL PRODUCE HAZARDOUS
BOATING CONDITIONS ACROSS ALL OF THE COASTAL WATERS THROUGH
TONIGHT. GUSTS TO GALE FORCE WILL OCCUR IN THE OPEN ATLANTIC
WATERS. SEAS UP TO 10 FEET CAN BE EXPECTED WELL OFFSHORE.

.FIRE WEATHER IMPACT...
THOUGH THERE ARE NO LOW RELATIVE HUMIDITY CONCERNS TODAY...STRONG
AND GUSTY LOW LEVEL WINDS WILL PRODUCE A HIGH DANGER FOR SPREAD OF
ANY FIRES THAT ARE STARTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
HAZARDOUS BOATING CONDITIONS WILL LINGER INTO EARLY SUNDAY MORNING...
ESPECIALLY IN THE GULF STREAM. LESS WIND SUNDAY NIGHT AND THE
BEGINNINGS OF MOISTURE RECOVERY WILL PRODUCE A CHANCE FOR FROST.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

LASCODY

In the hours before

Local storm report, Jan 23, 1:25 PM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
125 PM EST SAT JAN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     NON-TSTM WND DMG 3 NNW DAYTONA BEACH     29.26N 81.05W
01/23/2016                   VOLUSIA            FL   UTILITY COMPANY

            POWER OUTAGE DUE TO TREE DAMAGE TO FPL LINES.

0852 AM     NON-TSTM WND DMG HOBE SOUND              27.06N 80.13W
01/23/2016                   MARTIN             FL   UTILITY COMPANY

            POWER OUTAGE DUE TO TREE DAMAGE TO FPL EQUIPMENT.

0931 AM     NON-TSTM WND DMG 1 SW OKEECHOBEE         27.23N 80.84W
01/23/2016                   OKEECHOBEE         FL   UTILITY COMPANY

            POWER OUTAGE DUE TO TREE DAMAGE TO FPL EQUIPMENT.

1002 AM     NON-TSTM WND DMG 3 W PONCE INLET         29.10N 80.98W
01/23/2016                   VOLUSIA            FL   UTILITY COMPANY

            POWER OUTAGE DUE TO TREE DAMAGE TO FPL EQUIPMENT.

1022 AM     NON-TSTM WND DMG 3 W JENSEN BEACH        27.23N 80.28W
01/23/2016                   MARTIN             FL   UTILITY COMPANY

            POWER OUTAGE DUE TO TREE DAMAGE TO FPL EQUIPMENT.

1033 AM     NON-TSTM WND DMG 3 NW PALM BAY           28.01N 80.70W
01/23/2016                   BREVARD            FL   UTILITY COMPANY

            POWER OUTAGE DUE TO TREE DAMAGE TO FPL EQUIPMENT.

1056 AM     NON-TSTM WND DMG 4 S FORT PIERCE         27.38N 80.32W
01/23/2016                   ST. LUCIE          FL   UTILITY COMPANY

            POWER OUTAGE DUE TO TREE DAMAGE TO FPL EQUIPMENT.

1124 AM     NON-TSTM WND DMG 4 S ROSELAND            27.78N 80.50W
01/23/2016                   INDIAN RIVER       FL   UTILITY COMPANY

            POWER OUTAGE DUE TO TREE DAMAGE TO FPL EQUIPMENT.

&&

PG

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 3:47 AM ESTFreeze WarningMLBLake, Orange, Seminole, Volusia28 hr
Jan 23, 3:47 AM ESTWind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr

Nearby

Wind Chill Advisories in Florida, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.